# SDR SWIA2019013045488

- Difficulty date: January 14, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SEAL STRIKER HAS SEVERAL GOUGES ALONG UPPER EDGE. (C-CHECK) RO: 01/26/2019 PERFORMED PERMANENT REPAIR IAW REO. PRESSURE LEAK CHECK GOOD AT THIS TIME.
